Volume 24, Issue 3
Congratulations to Academician Lin Qun on His 70th Birthday

Congratulations To Academician Lin Qun On His 70th Birthday

DOI:

J. Comp. Math., 24 (2006), pp. 225-226.

Published online: 2006-06

Preview Full PDF 207 1820
Export citation
  • Abstract

This special issue of the Journal of Computational Mathematics is dedicated to Professor Qun Lin, an outstanding mathematician and a Member of Chinese Academy of Sciences (CAS), on the occasion of his seventieth birthday.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-24-225, author = {}, title = {Congratulations to Academician Lin Qun on His 70th Birthday}, journal = {Journal of Computational Mathematics}, year = {2006}, volume = {24}, number = {3}, pages = {225--226}, abstract = { This special issue of the Journal of Computational Mathematics is dedicated to Professor Qun Lin, an outstanding mathematician and a Member of Chinese Academy of Sciences (CAS), on the occasion of his seventieth birthday. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8747.html} }
TY - JOUR T1 - Congratulations to Academician Lin Qun on His 70th Birthday JO - Journal of Computational Mathematics VL - 3 SP - 225 EP - 226 PY - 2006 DA - 2006/06 SN - 24 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8747.html KW - AB - This special issue of the Journal of Computational Mathematics is dedicated to Professor Qun Lin, an outstanding mathematician and a Member of Chinese Academy of Sciences (CAS), on the occasion of his seventieth birthday.
Congratulations To Academician Lin Qun On His 70th Birthday. (1970). Congratulations to Academician Lin Qun on His 70th Birthday. Journal of Computational Mathematics. 24 (3). 225-226. doi:
Copy to clipboard
The citation has been copied to your clipboard